# SDR DLM90080038

- Difficulty date: December 28, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOORWAY GIRT BAR FITTING SUPPORTS, FWD AND AFT CORRODED.  REMOVED AND REPLACED FWD FITTING IAW SRM 51-30-05.  AFT FITTING FOUND TO BE IN LIMITS IAW MD90 SRM 53-00-01 FIG 3.
